Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 05:08:52 AM

Login with username, password and session length


Members
  • Total Members: 23515
  • Latest: Sevans
Stats
  • Total Posts: 639729
  • Total Topics: 48560
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 124
Total: 126

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: been poz for a month and a week.  (Read 978 times)

0 Members and 1 Guest are viewing this topic.

Offline thegirlintx

  • Member
  • Posts: 6
been poz for a month and a week.
« on: July 02, 2014, 08:21:51 PM »
And the lump on the neck I had the doctors are saying it might b TB or a TB cousin strain. My sputum has come back negative and I have been in atripla since I was diagnosed since my cd4 count was that of 89 and a vital load of 400,000. I got some results back yesterday and my CD4 is 133 with a vl of 600. The dr. Said they might have to take me off atripla because if it's active TB I might develop symptoms but I'm afraid I will b resistant to the atripla.  She said only for a month. Even though I'm not coughing nor have shortness of breath, fever or sudden weight loss.  The state wants to do another three sputum tests before they clear me even though I will still b in Medications until the culture for my neck biopsy comes back with clearer results. I'm scared to come back positive for active tb and will have to b in quarantine for 3 months. The world seems to crumble from underneath me while my boyfriend tells me to calm down and we get through with this. Anyone dealt with this before? Active or latent TB and HIV? :'(

Offline Tonny2

  • Member
  • Posts: 304
Re: been poz for a month and a week.
« Reply #1 on: July 02, 2014, 10:34:44 PM »
 8)Hi and welcome

I'm sure someone in here would help you with your question about TB....I just can tell you, like your boyfriends said, try to calm down, I guess your doctor knows what to do about your ATRIPLA, so please do not worry, try to deal with the posible TB first....I glad your cd4 is going up and better yet your VL...congrats    ojo

Offline Haafdan

  • Member
  • Posts: 3
Re: been poz for a month and a week.
« Reply #2 on: July 03, 2014, 08:47:29 AM »
Sorry for the bad news,

There is a chance that the meds used for TB and for HIV interact so when CD4 are above 50 it is recommended to wait about 8 weeks before starting ART. The problem here is that you already started it and, as you say, Atripla may not be effective anymore. Fortunately, there are other meds and it is crucial that you get cured from TB is you are finally coinfected. As pochas2 said, try to deal wth TB first.

(Sorry for my bad english)

Keep us posted and good luck.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.